Patient :Me and my partner have been together for 2 years and I have pain after everytime we have intercourse we have used lubricant non latex condoms and still the same outcome I feel a very uncomfortable stinging pain and have the urge to urinate often the pain will usually last for a few days what could be the problem.
Thank you for your medical query at AskTheDoctor.com
I understand your concern.
You may be developing an allergic reaction to the condom constituents. Even non-latex condoms can lead to allergies. But, I will still suggest you get your urine tested and also get a gynecologic evaluation done. If it is diagnosed as dyspareunia, further investigations are required to find out the primary cause.
Hope this was helpful,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.